Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What could rashes with high bilirubin and IgA levels indicate?

hi, just had my blood test results back and i have a slight raised bilirubin level, my IgA level is increased and over the last 2 weeks have had a rash which isnt responding to anti-histamine, i am female aged 38. is this anything to be concerned about
Sat, 19 Sep 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Well, concerning yes. But only to the extent that further tests at your GP are absolutely necessary. One must rules out hepatitis (infectious or other) and similar conditions. This should be done with a large test panel (lab tests) and at least a (contrast enhanced) sonography of the abdomen, that is the entire region from your bladder up to your liver, incl. the kidneys, spleen etc.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Alexander Davis, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Vasodilation


What could rashes with high bilirubin and IgA levels indicate?

Hi, Well, concerning yes. But only to the extent that further tests at your GP are absolutely necessary. One must rules out hepatitis (infectious or other) and similar conditions. This should be done with a large test panel (lab tests) and at least a (contrast enhanced) sonography of the abdomen, that is the entire region from your bladder up to your liver, incl. the kidneys, spleen etc. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Alexander Davis, General & Family Physician